7 doctors weighed in:
What would happen to you if you overdosed on temazepam?
7 doctors weighed in

Dr. Heidi Fowler
Psychiatry
4 doctors agree
In brief: Temazepam (Restoril)
Overdose could cause marked sedation, weakness, confusion, slurring of speech, decreased heart rate, respiratory problems, seizures, coma and possibly death (especially if taken with alcohol.

In brief: Temazepam (Restoril)
Overdose could cause marked sedation, weakness, confusion, slurring of speech, decreased heart rate, respiratory problems, seizures, coma and possibly death (especially if taken with alcohol.
Dr. Heidi Fowler
Dr. Heidi Fowler
Thank
Dr. Alan Ali
Psychiatry
1 doctor agrees
In brief: Temazepam
Depending on how many you took, mainly oversedation & GI upset.

In brief: Temazepam
Depending on how many you took, mainly oversedation & GI upset.
Dr. Alan Ali
Dr. Alan Ali
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors